Alert archive / New Jersey / Special Marine Warnings in 2005
Special Marine Warning 45, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Mar 11, 2005, 5:13 PM EST. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2005, 5:13 PM EST (22:13 UTC)
- Expired
- Mar 11, 2005, 6:15 PM EST
- In force
- 62 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Mar 11, 3:00 PM EST, 2 hours 13 minutes earlier.
Area forecast discussion, Mar 11, 3:00 PM EST, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 PM EST FRI MAR 11 2005
.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...
SHOWERS APPROACHING THE REGION OUT AHEAD OF THE LOW PRESSURE SYSTEM
AND COLD FRONT OVER CENTRAL PA. OTHER SHOWERS OVER WESTERN DELMARVA
WILL TRACK ACROSS ERN MD AND DELAWARE THE NEXT FEW HOURS. GENERALLY
FOLLOWED ETA SOLUTION WITH THIS PACKAGE BUT BUMPED UP POPS A BIT
WITH LIKELY POPS TONIGHT. I EXPECT RAIN IN MOST AREAS XCPT CARBON
AND MONROE WHERE RAIN AND SNOW WILL OCCUR. MUCH OF THE PRECIP WILL
BE DURING THE FIRST PART OF THE NIGHT WITH POPS TAPERING TO CHC
AFTER MIDNIGHT MOST AREAS. I LEFT CHC POPS IN NRN NJ AND THE COASTAL
AREAS FOR THE FIRST PART OF SATURDAY AS SOME WRAP-AROUND BEHIND THE
DEEPENING LOW OFF THE COAST WILL AFFECT THOSE AREAS. GENERALLY
CLOUDY MOST AREAS SATURDAY WITH COLD POOL AND VORT SWINGING BY
DURING THE DAY. IMPROVING CONDITIONS SATURDAY NIGHT WITH P/C SKIES
EXPECTED.
&&
.LONG TERM (SUNDAY THROUGH FRIDAY)...
A QUIET PERIOD IN STORE. THE UPPER PATTERN WILL BE IN TRANSITION
WITH THE STRONG LOW OVER CANADA FINALLY BEGINNING TO WEAKEN AND
DRIFT WESTWARD. GFS MODEL SHOWS SOME EAST COAST RIDGING FROM WED-THU
WITH TEMPERATURES MODERATING BACK TO NEAR NORMAL READINGS BY
MID-WEEK. I GENERALLY USED A BLEND OF MEN TEMPS AND HPC GUIDANCE FOR
THE EXTENDED PERIOD...TRIMMING A FEW DEGREES OFF IN THE MON AND TUE
PERIODS. GFS SHOWS LOW PRESSURE MOVING WEST OF OUR REGION THU TO SAT
WITH OUR REGION IN THE WARM SECTOR. ECMWF MUCH LESS AMPLIFIED IN THE
EXTENDED PERIOD...SHOWING THE LOW TRACKING TO THE SOUTH OF OUR
REGION. BOTTOM LINE...CHC POPS INSERTED THU NIGHT THROUGH FRIDAY.
&&
.AVIATION...
LO PRES OVER CENTRAL PENNSYLVANIA WITH TRAILING COLD FRONT WILL
MOVE ACROSS AREA TONIGHT. CEILINGS AND VSBY WILL LOWER AS RAIN AHEAD
OF FRONT SPREADS INTO AREA WITH SOUTHWEST WINDS. AS FRONT CROSSES
EARLY TONIGHT WINDS WILL SHIFT TO WEST AND NORTHWEST AND BECOME
GUSTY. RAIN WILL MIX WITH AND CHANGE TO SNOW KEEPING CONDITIONS NEAR
IFR TILL 12Z WHEN IMPROVING IS EXPECTED.
&&
.MARINE...
WILL RAISE SMALL CRAFT TONIGHT AS FRONT CROSSES MARINE WATERS.
SOUTHWEST WINDS WILL SHIFT TO NORTHWEST POST FRONT. LOW WILL
INTENSIFY OFFSHORE SOUTH OF LONG ISLAND. SEAS WILL PICKUP TO 4 TO 6
FEET AS LOW INTENSIFIES SATURDAY. WINDS AND SEAS WILL DIMINISH
SUNDAY AND REMAIN BELOW SMALL CRAFT EARLY NEXT WEEK.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE..SMALL CRAFT ADVISORIES TONIGHT AND SATURDAY.
ANZ450>455...ANZ430>431.
&&
SHORT AND LONG TERM...OHARA
AVIATION AND MARINE...ZEVHazardous weather outlook, Mar 11, 5:04 AM EST, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 504 AM EST FRI MAR 11 2005 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-121004- ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-BERKS PA-BUCKS PA-CAMDEN NJ- CAPE MAY NJ-CARBON PA-CAROLINE MD-CECIL MD-CHESTER PA- COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-DELAWARE PA- DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-GLOUCESTER NJ-HUNTERDON NJ- INLAND SUSSEX DE-KENT MD-KENT DE-LEHIGH PA-MERCER NJ-MIDDLESEX NJ- MONROE PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-NORTHAMPTON PA- NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-QUEEN ANNES MD- SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-TALBOT MD- WARREN NJ-WESTERN MONMOUTH NJ- INCLUDING THE CITIES OF...ALLENTOWN...ATLANTIC CITY...BETHLEHEM... CAMDEN...DOVER...NEW BRUNSWICK...NEWARK...PERTH AMBOY... PHILADELPHIA...READING...TRENTON...VINELAND AND WILMINGTON 504 AM EST FRI MAR 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER, THERE COULD BE SLIPPERY TRAVEL ESPECIALLY THIS MORNING AS LIGHT SNOW, MOST WIDESPREAD OVER NORTHERN AND CENTRAL AREAS, MOVES IN FROM THE WEST. MORE LIGHT SNOW IS POSSIBLE TONIGHT. SNOW ACCUMULATIONS ARE EXPECTED TO BE AN INCH OR TWO OVER THE SOUTHERN POCONOS, THE LEHIGH VALLEY, AND NORTHWESTERN NEW JERSEY, LITTLE OR NONE OVER LOWER DELAWARE, NORTHEASTERN MARYLAND, AND SOUTHERN NEW JERSEY, AND A COATING TO LESS THAN AN INCH ELSEWHERE IN BETWEEN. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER, SCATTERED SNOW SHOWERS ESPECIALLY OVER THE NORTHERN THIRD OF THE AREA SATURDAY COULD CAUSE LOCALIZED TRAVEL PROBLEMS, MAINLY SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Special Marine Warnings in New Jersey, 2005Every special marine warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.